# SDR ASMF200408011

- Difficulty date: August 12, 2004
- Submitted: August 14, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 60,876 hours, 47,319 cycles
- Engine: Pwa JT8D217A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 39271411
- Part serial: 3629
- Condition: Open
- Location: Lt Side
- Part time: 33,996 hours, 24,639 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AT FL 330 FLOWS LIGHT TURNED ON DUE TO PRESSURIZATION FAILURE PERFORMING AN ABNORMAL AND EMERGENCY PROCEDURE.  ANTI-ICE WAS APPLIED TO ENGINES AND WINGS BUT LIGHT CONTINUE AND CABIN ALTITUDE LIGHT TURNED ON, PRESSURIZATION WAS CONTROLLED AT FL 200, BUT CABIN GOT 13000 FT.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING CHECK WAS DETECTED A LOOSEN LINE FROM THE RADIATOR TO THE LT CLEANING VALVE.  ADDITIONALLY, PRESSURE REGULATOR VALVE WAS REPLACED IAW MM 21-31-01, TESTS WERE PERFORMED IAW MM 36-10-00 AND 21-32-00, ALL CORRECT.
